Kyoto Journal of Mathematics

The Kyoto Journal of Mathematics has a long and distinguished history of publishing high-quality and original mathematical research. It publishes research papers and surveys at the forefront of pure mathematics.

Scope

    The Kyoto Journal of Mathematics has a long and distinguished history of publishing high-quality and original mathematical research. It publishes research papers and surveys at the forefront of pure mathematics. Advance publication of articles online is available.

Details

Kyoto Journal of Mathematics

Print ISSN: 2156-2261

Online ISSN: 2154-3321

Current: Jun 2022 : Volume 62 Issue 2

Coverage: 2010 - 2022

Frequency: Quarterly

Access: Articles older than 5 years are open.


METRICS


Impact Factor: 0.778

Five-Year Impact Factor: 0.795

Mathematical Citation Quotient (MCQ): 0.58


HISTORICAL TITLES:


Memoirs of the College of Science, University of Kyoto. Series A: Mathematics

Print ISSN: 0368-8887

Coverage: 1950 - 1961


Journal of Mathematics of Kyoto University

Print ISSN: 0023-608X

Coverage: 1961 - 2009


Back to Top